# SDR IPXA2025100113701

- Difficulty date: September 24, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53981317202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AREA, LT Z-ANGLE HAVE 2 CRACKS AT FR74 AND FR75. VERIFIED STEP 8.   INSTALLED NEW Z-ANGLE LT BTW FR73 TO FR76 MAIN DECK FLOOR PANEL AREA IAW SRM 51-40-21.   JOB COMPLETE
